MAUDE Adverse Event Report: VASCULAR INSIGHTS LLC CLARIVEIN IC INFUSION CATHETER

VASCULAR INSIGHTS LLC CLARIVEIN IC INFUSION CATHETER
Model Number 85-018-E140S
Health Effect - Clinical Code Thrombosis (2100)
Date of Event 04/26/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The clarivein device was not available for investigation.There were no issues cited with device performance.The investigation results were inconclusive but out of an abundance of caution vascular insights has decided to file an mdr within the specified 30 day reporting period.Potential adverse effects that might be associated with the clarivein® device are similar to those associated with any interventional vascular procedure.The ifu provided with the clarivein device lists the potential adverse events that might be encountered during a peripheral vasculature infusion procedure using the clarivein® ic as well as instructs the user to consult labeling of agents to be delivered prior to infusion.
 
Event or Problem Description
Physician reported a deep vein thrombosis (dvt) post procedure where clarivein was used to deliver sclerosants.

Brand Name
CLARIVEIN IC INFUSION CATHETER
Common Device Name
CLARIVEIN IC INFUSION CATHETER
Manufacturer (Section D)
VASCULAR INSIGHTS LLC
1 pinehill dr.
two batterymarch park
quincy MA 02169
MDR Report Key7610782
Report Number3005831739-2018-00034
Device Sequence Number134528
Product Code KRA
UDI-Device Identifier10854339004034
UDI-Public(01)10854339004034(10)BM85E140S2716I(17)190707
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K153502
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 06/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/07/2019
Device Model Number85-018-E140S
Device Catalogue NumberN/A
Device Lot NumberBM85E140S2716I
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2018
Initial Report FDA Received Date06/18/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;